Skip to content

High Resolution Schemes Using Flux Limiters for Hyperbolic Conservation Laws

Sweby, P. K. (1984). High Resolution Schemes Using Flux Limiters for Hyperbolic Conservation Laws. SIAM Journal on Numerical Analysis, 21(5), 995-1011.

Type
Journal article
Intellectual base
Primary research
Year
1984
Volume
21
Issue
5
Pages
995-1011
DOI
10.1137/0721062
DOI registrant
Society for Industrial & Applied Mathematics
Link
https://doi.org/10.1137/0721062

Cited by

1 citation across 1 artifact.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:15b0dcf9b20f · see in the full table